# SDR GTIA2023072437349

- Difficulty date: July 22, 2023
- Submitted: July 25, 2023
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 59,690 hours, 27,366 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DRY OIL SMELL ON DESCENT IN COCKPIT. -PREFORMED TSM 05-50-00-810-831-A. FOUND APU CENTER DRAIN LEAKING./ PACK 1 CONTAMINATED. REF LOGPAGE 3319363-2 AND LOGPAGE 3319364-1 FOR DEFERALS.
